# SDR AWKA202406020001

- Difficulty date: March 3, 2023
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N726XJ
- Make and model: Cessna 750
- Aircraft serial: 7500226
- Aircraft time: 14,726 hours, 6,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 67112535
- Condition: Chafed
- Location: Escape Hatch
- Part time: 14,726 hours, 6,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 11 AREAS OF CHAFING DAMAGE LOCATED AROUND E-EXIT DOOR OPENING ON AIRFRAME STRUCTURE. PROTECTED 10 MINOR BLENDS WITH ALODINE AND PRIMER. FOUND 1 AREA OF BLENDING TO BE BEYOND LIMITS IAW C750 SRM 51-70-02 LIMITATIONS. *** ACCOMPLISHED FIELD REPAIR FR-750-0226-11427 REV.- "FIELD REPAIR - CHAFE, FUSELAGE, EMERGENCY ESCAPE HATCH AND SURROUND, FS338 THROUGH FS364" E-HATCH ASSY. P/N 6711253-5).
